# SDR CALA9901196

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.2 INCH CRACK IN RT I/B SPOILER FIXED SUPPORT PANEL.  THE CRACKED AREA OF SKIN WAS REMOVED AND A NEW PLATE WAS INSTALLED IAW SRM 51-30-1 AND 51-10-4.
